# SDR MALA976602

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 442
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED EN ROUTE TO TYS.  COMPLETED QRH, DISCHARGED BOTH CARGO SMOKE BOTTLES.  LANDED IN LEX.  MAINTENANCE INSPECTED AND CLEANED FWD AND AFT SMOKE DETECTION UNITS IAW 26-13-00-7.  PERFORMED OPS CHECK, OPS CHECK GOOD.
